I have found though in the last year or so that as soon as my head hits the pillow every night - i start getting unexplained anxiety symptoms of worry, and feeling like my head is going to drive me crazy but i soon drift off to sleep.... however for a while I been given just 5mg tables of diazepam to take each night to ease the anxiety. most nights all is OK - but for some reason, and there is no pattern to it, but I awake jolted out of sleep with an overwhelming fear and my mind pulling in all directions at about 2 or 3am... It's so horrible however it only lasts about 3-5 seconds and i'll go to sleep again. does anyone know why this could be happening?
Although you dread the idea of using another med, your doctor is there to help you. He knows your symptoms and your medical history. Try to work with him on this. Perhaps after starting the other med you will be able to come off the valium. Then you won't be adding yet another med. You will be replacing one with (perhaps) a better alternative. If it doesn't work out, nothing is set in stone. Let your doctor know that you don't want to risk something that may not work. With his help, work out what the back-up plan will be. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.